# SDR IPXA2014022181986

- Difficulty date: February 3, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 15,655 hours, 10,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Part number: 141N600710
- Condition: Corroded
- Location: Bs 335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C8 INSPECTION, COURIER AREA TRIM PANEL CORRODED.  FABRICATED NEW TRIM PANEL IAW DWG 141N6007.
